MAUDE Adverse Event Report: ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TRABECULAR METAL STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE

ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TRABECULAR METAL STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No product was returned; visual and dimensional evaluations could not be performed.Device history records were reviewed for deviations and/ or anomalies with none identified.Insufficient information provided.Unable to perform a compatibility check.Medical records were not provided.Images were provided and assessed: left total knee arthroplasty with fracture of the patellar implant with fractured portion in the suprapatellar bursa as well as multiple tiny metallic fragments throughout the joint space.Moderate joint effusion.Fracture of the patellar implant with fractured portion in the suprapatellar bursa as well as multiple tiny metallic fragments throughout the joint space.No evidence for trauma.There is a suprapatellar bursa which could possibly relate to trauma but could also relate to the fractured hardware.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
It was reported that approximately 5 years post implantation, the patient underwent a left knee revision due to the patella becoming loose and sheared off.A new zimmer cemented patella was implanted.No additional information available at this time.

Brand Name
NEXGEN COMPLETE KNEE SOLUTION, TRABECULAR METAL STANDARD PRIMARY PATELLA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key12569717
Report Number3005751028-2021-00060
Device Sequence Number19846997
Product Code JWH
UDI-Device Identifier00889024309807
UDI-Public(01)00889024309807(17)210531(10)63356267
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K011904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberN/A
Device Catalogue Number00587806532
Device Lot Number63356267
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient Weight109